RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2003, Volume 58, Issue 2(350), Pages 167–168 (Mi umn619)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Quasi-invariant measures on non-Archimedean Banach spaces

S. V. Lyudkovskii

General Physics Institute named after A. M. Prokhorov, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm619

Full text: PDF file (238 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2003, 58:2, 377–378

Bibliographic databases:

MSC: 46S10
Accepted: 03.02.2003

Citation: S. V. Lyudkovskii, “Quasi-invariant measures on non-Archimedean Banach spaces”, Uspekhi Mat. Nauk, 58:2(350) (2003), 167–168; Russian Math. Surveys, 58:2 (2003), 377–378

Citation in format AMSBIB
\Bibitem{Lyu03}
\by S.~V.~Lyudkovskii
\paper Quasi-invariant measures on non-Archimedean Banach spaces
\jour Uspekhi Mat. Nauk
\yr 2003
\vol 58
\issue 2(350)
\pages 167--168
\mathnet{http://mi.mathnet.ru/umn619}
\crossref{https://doi.org/10.4213/rm619}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1992573}
\zmath{https://zbmath.org/?q=an:1065.46058}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2003RuMaS..58..377L}
\transl
\jour Russian Math. Surveys
\yr 2003
\vol 58
\issue 2
\pages 377--378
\crossref{https://doi.org/10.1070/RM2003v058n02ABEH000619}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000184540100010}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0043071541}


Linking options:
  • http://mi.mathnet.ru/eng/umn619
  • https://doi.org/10.4213/rm619
  • http://mi.mathnet.ru/eng/umn/v58/i2/p167

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Lyudkovskii, “Topological Transformation Groups of Manifolds over Non-Archimedean Fields, Their Representations, and Quasi-Invariant Measures, II”, Journal of Mathematical Sciences, 150:4 (2008), 2123–2223  mathnet  crossref  mathscinet  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:136
    Full text:58
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019